VOL. 2 · NO. 1 | 1962
 
VIEW ALL ABSTRACTS +
Articles
Masayoshi Nagata
J. Math. Kyoto Univ. 2 (1), 1-10, (1962) DOI: 10.1215/kjm/1250524969
No abstract available
Akira Kobori, Yoshikazu Sainouchi
J. Math. Kyoto Univ. 2 (1), 11-23, (1962) DOI: 10.1215/kjm/1250524970
No abstract available
Shin’ichi Mori
J. Math. Kyoto Univ. 2 (1), 25-42, (1962) DOI: 10.1215/kjm/1250524971
No abstract available
Yoshiro Inoue
J. Math. Kyoto Univ. 2 (1), 43-53, (1962) DOI: 10.1215/kjm/1250524972
No abstract available
Masaya Yamaguti
J. Math. Kyoto Univ. 2 (1), 55-60, (1962) DOI: 10.1215/kjm/1250524973
No abstract available
Sigeru Mizohata, Masaya Yamaguti
J. Math. Kyoto Univ. 2 (1), 61-78, (1962) DOI: 10.1215/kjm/1250524974
No abstract available
Nobuyuki Ikeda, Shinzo Watanabe
J. Math. Kyoto Univ. 2 (1), 79-95, (1962) DOI: 10.1215/kjm/1250524975
No abstract available
Makoto Matsumoto, Shin-ichi Kitamura
J. Math. Kyoto Univ. 2 (1), 97-122, (1962) DOI: 10.1215/kjm/1250524976
No abstract available
Back to Top